Search Results

There are 8666 results for: content related to: Adaptive variational multiscale method for the Stokes equations

  1. Shape optimization approaches to free-surface problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 818–845, H. Kasumba

    Version of Record online : 30 JAN 2014, DOI: 10.1002/fld.3876

  2. A well-balanced weighted essentially non-oscillatory scheme for pollutant transport in shallow water

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 12, 30 April 2013, Pages: 1566–1587, Gang Li, Jinmei Gao and Qiuhua Liang

    Version of Record online : 7 SEP 2012, DOI: 10.1002/fld.3726

  3. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  4. A ‘well-balanced’ finite volume scheme for blood flow simulation

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 177–205, O. Delestre and P.-Y. Lagrée

    Version of Record online : 1 OCT 2012, DOI: 10.1002/fld.3736

  5. Linear stability of WENO schemes coupled with explicit Runge–Kutta schemes

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 6, 30 June 2012, Pages: 1065–1095, V. Hermes, I. Klioutchnikov and H. Olivier

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2626

  6. Coupling of finite volume and finite element subdomains using different time integrators

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1286–1306, Zhe Li, Alain Combescure and Francis Leboeuf

    Version of Record online : 19 MAR 2013, DOI: 10.1002/fld.3786

  7. Provably stable and time-accurate extensions of Runge–Kutta schemes for CFD computations on moving grids

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1249–1270, Sebastien Brogniez, Ajaykumar Rajasekharan and Charbel Farhat

    Version of Record online : 15 JUL 2011, DOI: 10.1002/fld.2636

  8. On the modeling and simulation of a laser-induced cavitation bubble

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 172–203, Ali Zein, Maren Hantke and Gerald Warnecke

    Version of Record online : 15 APR 2013, DOI: 10.1002/fld.3796

  9. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  10. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  11. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  12. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Version of Record online : 14 NOV 2013, DOI: 10.1002/fld.3850

  13. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  14. An extended mixture model for the simultaneous treatment of small-scale and large-scale interfaces

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 8, 20 July 2014, Pages: 547–574, Santiago Márquez Damián and Norberto M. Nigro

    Version of Record online : 20 MAR 2014, DOI: 10.1002/fld.3906

  15. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Version of Record online : 15 MAY 2013, DOI: 10.1002/fld.3803

  16. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3917

  17. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  18. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  19. Multi-size-mesh multi-time-step algorithm for noise computation on curvilinear meshes

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 1, 10 January 2014, Pages: 1–33, T. Le Garrec, X. Gloerfelt and C. Corre

    Version of Record online : 29 AUG 2013, DOI: 10.1002/fld.3836

  20. A high-order fully explicit flux-form semi-Lagrangian shallow-water model

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 2, 20 May 2014, Pages: 103–133, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Version of Record online : 19 FEB 2014, DOI: 10.1002/fld.3887